Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2016 | 2015 | 2012 | 2011
Number of items: 6.

2016

Khmelnitskaya, Anna and Laan, Gerard van der and Talman, Dolf (2016) Generalization of binomial coefficients to numbers on the nodes of graphs. [Report]

Khmelnitskaya, Anna and Laan, Gerard van der and Talman, Dolf (2016) Centrality rewarding Shapley and Myerson values for undirected graph games. [Report]

2015

Brink, René van den and Khmelnitskaya, Anna and Laan, Gerard van der (2015) An Owen-type value for games with two-level communication structures. Annals of operations research, 243 (1). pp. 179-198. ISSN 0254-5330

2012

Brink, René van den and Khmelnitskaya, Anna and Laan, Gerard van der (2012) An efficient and fair solution for communication graph games. Economics letters, 117 (3). pp. 786-789. ISSN 0165-1765

2011

Brink, René van den and Khmelnitskaya, Anna and Laan, Gerard van der (2011) An Owen-type value for games with two-level communication structures. [Report]

Brink, René van den and Khmelnitskaya, Anna and Laan, Gerard van der (2011) An efficient and fair solution for communication graph games. [Report]

This list was generated on Tue Dec 6 05:31:06 2016 CET.